# SDR UALA2010061702142

- Difficulty date: June 17, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 27,451 hours, 12,345 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120300
- Condition: False Activation
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAV SMOKE DETECTOR MESSAGE.  ACCOMPLISHED LAV SMOKE DETECTOR OPS TESTS, ALL PASSED, NO FAULTS.
